# SDR DHL2001363001

- Difficulty date: March 6, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 085
- System (JASC): 2760 · Drag Control System
- Part: Transmitter
- Part number: 26V10TT4B01
- Part serial: 6517
- Condition: Malfunctioned
- Location: Rt Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHK, RIGHT SPOILER ONLY INDICATES 7 DEG DEFLECTION.  TRANSFERRED TO DM 4626 PER MEL 27-15-01-1 CAT B.  SPECIAL PROCEDURE COMPLIED WITH.  REMOVED AND REPLACED RT OUTER SPOILER POSITION TRANS IAW MM 27-15-11.  OPS CK GOOD.  PLACARD REMOVED.  MXC NOTIFIED.  DMI 4626 CLEARED.
